# SDR CA960320502

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Condition: Shattered
- Location: Centre Cockpit
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF AN EIGHT INCH CRACK APPEARED ON OUTER PANEL OF CENTRE WINDSHIELD. SHORTLY AFTER A LOUD BANG OCCURRED AND OUTER PANEL SHATTERED. CENTRE WINDSHIELD AND HEAT CONTROLLER P/N 3161-1 REPLACED.
